Weights and L log L

A. Carbery, S. Y.A. Chang, J. Garnett

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Let ω(x) be a positive locally integrable weight on [0,1]. Discussed are conditions on ω necessary and sufficient for the (dyadic) Hardy-Littlewood maximal function to map L log L(w dx) into L1(ω dx) or into weak L1.

Original languageEnglish (US)
Pages (from-to)33-45
Number of pages13
JournalPacific Journal of Mathematics
Volume120
Issue number1
DOIs
StatePublished - Nov 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Weights and L log L'. Together they form a unique fingerprint.

  • Cite this